SÍNDROME DE DRESS POR ALOPURINOL EN UNA PACIENTE CON PROCALCITONINA ELEVADA.

In this article we present a 51-year-old female,with a generalized maculopapular rash and fever,who presented to our hospital. She startedallopurinol 1 month ago, prescribed forasymptomatic hyperuricemia treatment. Afterclinical and laboratory assessment, as well asnegative blood cultures, despite h...

Descripción completa

Autores Principales: Acuña Feoli, José Alonso, Alfaro Salas, Kattia Isabel
Formato: Artículo
Idioma: Español
Publicado: 2015
Materias:
Acceso en línea: http://revistas.ucr.ac.cr/index.php/clinica/article/view/6521
http://hdl.handle.net/10669/14707
Sumario: In this article we present a 51-year-old female,with a generalized maculopapular rash and fever,who presented to our hospital. She startedallopurinol 1 month ago, prescribed forasymptomatic hyperuricemia treatment. Afterclinical and laboratory assessment, as well asnegative blood cultures, despite high levels ofprocalcitonin, infectious diseases were ruled out.Clinical improvement with medical treatmentsupports the diagnosis of DRESS syndromecaused by allopurinol. This diagnosis wasconfirmed by biopsy.